Starting My Taper Again
Posted 01 January 2020 - 05:08 PM
19 beads a.m./ 19 beads p.m.
Today I begin with 19/18
Will do a one bead drop every 5 days. In 5 days from now will go to 18/18 etc. At this pace, with no problems, I will hope to be free by June.
God willing and with His help, I will fully recover and heal!
Posted 02 January 2020 - 03:22 PM
Posted 02 January 2020 - 05:46 PM
Good luck Lovey!
You can do this! I'm also tapering down from the 7 beads I reinstated when I was desperate for some relief from withdrawal after I essentially went cold turkey from 20mg to 0. I'm down to 5 beads this week. Dropping a bead a week. I had 0 problems last week at 6 beads but this week Monday, Tuesday, Wednesday the anxiety went back up a bit. It's possible it's just a wave from withdrawal and not much related to the drop. As long as I have a couple good days between now and Sunday I'll feel ok to drop again on Monday. Today's actually been better so I think things are stabilizing.
My only advice is one you probably already know. Listen to your body. If it's been 5 days but you're still seeing an uptick in your symptoms just hang in there and wait a little longer. You're so close to the finish line there's no reason to risk your progress just to stay on a schedule
- gail likes this
Posted 03 January 2020 - 01:13 PM
Having a goal is great but just remember that it's important to be flexible! Even though it's disappointing.
I honestly thought I wouldn't have ANY reaction dropping from 7 to 0 beads but I guess I'm a bit sensitive to this stuff (clearly). 7 to 6 was fine, but 6 to 5 I've had a increase in anxiety particularly in the evening after I take my second dose which is the one that I lowered this round. It's not severe but it's enough to make me aware of it and it's uncomfortable. I have a few more days before I'm scheduled for the next drop so fingers crossed it evens out, but if it doesn't by Sunday night then I have to accept that I might need a few more days. I'm only 5 beads from freedom and I'm SO ANXIOUS TO BE DONE WITH THIS AWFUL DRUG.
Posted 04 January 2020 - 10:01 PM
I'm doing good. The anxiety is abating so I think I'll be good to do my next drop on Monday. My husband and I went out for a nice dinner tonight which is something we used to do all the time but I haven't been able to do in over 2 months. It felt so good to feel normal again. On the other hand I've been extremely exhausted for 2 days straight now. I feel like I was in a constant state of stress and anxiety for over 2 months and now that the anxiety is decreasing, the fatigue of it all is catching up with me.
Posted 10 January 2020 - 06:35 PM
Good luck for the weekend drop!! Will be thinking of you.
Just realised why I have not replied here - I wasn't following it!! I get notified of when a new topic is posted, but then I need to follow it, otherwise I loose track... NOW that explains things a lot better...
Regarding the vertigo, I used to get attacks of that all the time on and off for some time during and after the withdrawal. Holding onto stuff just to get myself the bathroom... Not nice - my sympathies...
Posted 10 January 2020 - 08:00 PM
Good luck Lovey. I'm down to 4 beads this week, today being day 4. I'm having an uptick in anxiety today but it's so hard to tell if it's from the drop or just a regular ol' wave that would have come for me even if I hadn't dropped anything. I kind of think it's just a wave because I've been filling out a little tracker for myself for almost 3 weeks now, mostly rating my anxiety and how I feel overall from 1-5 and my husband helped me plot the data on a graph and based on the graph I'm due for a worse day. Fortunately the bad days are far easier now than they used to be and the graph reminds that good days will come again
Posted 11 January 2020 - 02:26 PM
Thanks FH. I've been waiting 7 days between drops for the past few. In each case I'd had at least two pretty normal days prior to the drop so I felt good about moving forward. If the anxiety hasn't settled down by Tuesday I'll just wait until it does.
Of course I spoke too soon in my earlier post about the bad days being easier and all that. I started getting anxiety around 4pm yesterday and it got worse and worse over the next few hours. It was intense and very uncomfortable and I hadn't felt it this strongly since I started taking the propranolol. Fortunately when I took my regular prop dose at 8pm it made things a LOT better. Unfortunately the combo of 300mg gabapentin and 50mg seroquel that's been working for me quite well for sleep the prior 4 nights, didn't work. I was tired and sleepy but couldn't actually fall asleep. Feeling a little bit better this morning. Hopeful for an easier day and some sleep tonight.
Ironically I was supposed to have an appt with the psych NP this AM and I cancelled it because things have been going ok and the sleep seemed under control.
Posted 11 January 2020 - 07:53 PM
- fishinghat likes this
Posted 11 January 2020 - 11:38 PM
Primarily a painter, drawer. It was my college major. I am beginning to make a real go at it now that I am not clinically depressed or sick. It's extremely exciting and my goal is to work full time as a self employed artist. I have a diversified portfolio so I can create pieces to be enjoyed by all sorts of people. I paint people and pets in oils, do home renderings in mixed media by hand, and abstract works in acrylic and mixed media.
- invalidusername likes this
Posted 12 January 2020 - 04:38 PM
Posted 12 January 2020 - 05:10 PM
The 5 hours out won't have helped, but it will be in your system now, so that can be written off.
It is better to avoid carbonated drink during withdrawal - the severity varies from person to person, but you are right that partial reaction could be due to this. The sugar cravings are no doubt down to the brain trying to balance the norepinephrine which regulates your adrenaline. This will be maxed out because of the anger and agitation (this is all ways in which the chemical can manifest itself while it is trying to balance out). You will be using glucose reserves, so if you feel as though you are light-headed or weak, then have a bit of candy to level you out, but don't overdo it as this will only keep you in this state longer.
Your brain will continue to put you through these various states as it has to "catalog" all your various emotions again having had it previously controlled by the drug. Unfortunately this is all part and parcel of the withdrawal... so my sign off is one of Hat's favourite... "time and patience".
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users